# SDR DALA1112619881

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 71,988 hours, 60,558 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MONITOR BLIND FASTENER-LEFT ENGINE PYLON STA 1151 UPPER  PYLON TO FUSELAGE ANGLE CRACKED APPROX 1 INCH CUT OUT DAMAGED AREA 2.5 INCH BY 1 INCH.  NDT VERIFIED DAMAGE REMOVED IAW NDT SPM 06-10-01.  FABBED AND INSTALLED 1 FILLER AND SPLICES.  HEAT TREATED TO STA 1325 ON TRAVELER 2475N00382 IAW DC9 SRM 54-04 FIG10.  BLIND FASTENERS TO BE REPLACED WITH SOLID FASTENERS PRIOR TO 8000 CYCLES IAW DWG SG09030001 P-205 REQUIRED INSPECTION COMPLETED BY Q-948 490448.
